# SDR SWIA200922658

- Difficulty date: September 18, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 16,780 hours, 14,367 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Rig
- Location: Service Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO CLOSE.  (FLT 5811)  RIGGED DOOR.
